Skip to main content

L p Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations

This is a preview of subscription content, access via your institution.

References

  1. Bourgain, J., On the compactness of the support of solutions of dispersive equations.Int. Math. Res. Not., 1997 (1997), 437–447.

    Article  MATH  MathSciNet  Google Scholar 

  2. Carleson, L., On convergence and growth of partial sums of Fourier series.Acta Math., 116 (1966), 135–157.

    Article  MATH  MathSciNet  Google Scholar 

  3. Hörmander, L.,The Analysis of Linear Partial Differential Operators, Vol. I, 2nd edition. Grundlehren Math. Wiss., 256. Springer-Verlag, Berlin, 1990.

    Google Scholar 

  4. Ionescu, A. D. &Jerison, D., On the absence of positive eigenvalues of Schrödinger operators with rough potentials.Geom. Funct. Anal., 13 (2003), 1029–1081.

    Article  MathSciNet  Google Scholar 

  5. Ionescu, A. D. & Kenig, C. E., Well-posedness and local smoothing of solutions of Schrödinger equations. To appear inMath. Res. Lett.

  6. Isakov, V., Carleman type estimates in an anisotropic case and applications.J. Differential Equations, 105 (1993), 217–238.

    Article  MATH  MathSciNet  Google Scholar 

  7. Keel, M. &Tao, T., Endpoint Strichartz estimates.Amer. J. Math., 120 (1998), 955–980.

    MathSciNet  Google Scholar 

  8. Kenig, C. E., Ponce, G. &Vega, L., On the support of solutions to the generalized KdV equation.Ann. Inst. H. Poincaré Anal. Non Linéaire, 19 (2002), 191–208.

    Article  MathSciNet  Google Scholar 

  9. —, On unique continuation for nonlinear Schrödinger equations.Comm. Pure Appl. Math., 56 (2003), 1247–1262.

    Article  MathSciNet  Google Scholar 

  10. —, On the unique continuation of solutions to the generalized KdV equation.Math. Res. Lett., 10 (2003), 833–846.

    MathSciNet  Google Scholar 

  11. —, On the uniqueness of solutions of higher order nonlinear dispersive equations, inInverse Problems: Theory and Applications (Cortona/Pisa, 2002), pp. 137–146. Contemp. Math., 333. Amer. Math. Soc., Providence, RI, 2003.

    Google Scholar 

  12. Kenig, C. E., Ruiz, A. &Sogge, C. D., Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators.Duke Math. J., 55 (1987), 329–347.

    Article  MathSciNet  Google Scholar 

  13. Kenig, C. E. &Sogge, C. D., A note on unique continuation for Schrödinger's operator.Proc. Amer. Math. Soc., 103 (1988), 543–546.

    Article  MathSciNet  Google Scholar 

  14. Koch, H. &Tataru, D., Carleman estimates and unique continuation for second-order elliptic equations with nonsmooth coefficients.Comm. Pure Appl. Math., 54 (2001), 339–360.

    Article  MathSciNet  Google Scholar 

  15. —, Dispersive estimates for principally normal pseudodifferential operators.Comm. Pure Appl. Math., 58 (2005), 217–284.

    Article  MathSciNet  Google Scholar 

  16. Montgomery-Smith, S. J., Time decay for the bounded mean oscillation of solutions of the Schrödinger and wave equations.Duke Math. J., 91 (1998), 393–408.

    Article  MATH  MathSciNet  Google Scholar 

  17. Ruiz, A. &Vega, L., On local regularity of Schrödinger equations.Int. Math. Res. Not., 1993 (1993), 13–27.

    Article  MathSciNet  Google Scholar 

  18. Saut, J.-C. &Scheurer, B., Unique continuation for some evolution equations.J. Differential Equations, 66 (1987), 118–139.

    Article  MathSciNet  Google Scholar 

  19. Strichartz, R. S., Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations.Duke Math. J., 44 (1977), 705–714.

    Article  MATH  MathSciNet  Google Scholar 

  20. Zhang, B.-Y., Unique continuation for the Korteweg-de Vries equation.SIAM J. Math. Anal., 23 (1992), 55–71.

    Article  MATH  MathSciNet  Google Scholar 

  21. —, Unique continuation properties of the nonlinear Schrödinger equation.Proc. Roy. Soc. Edinburgh Sect. A, 127 (1997), 191–205.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

The first author was supported in part by an NSF grant and an Alfred P. Sloan research fellowship. The second author was supported in part by an NSF grant, and at IAS by The von Neumann Fund, The Weyl Fund, The Oswald Veblen Fund, and The Bell Companies Fellowship.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ionescu, A.D., Kenig, C.E. L p Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations. Acta Math. 193, 193–239 (2004). https://doi.org/10.1007/BF02392564

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02392564

Keywords

  • Carleman Inequality